Drug interactions between Lantus and lisinopril
|Lantus (insulin glargine)|
Interactions between your drugs
lisinopril insulin glargine
Applies to: lisinopril and Lantus (insulin glargine)
Using lisinopril together with insulin or certain other diabetes medications may increase the risk of hypoglycemia, or low blood sugar. Symptoms of hypoglycemia include headache, dizziness, drowsiness, nervousness, confusion, tremor, nausea, hunger, weakness, perspiration, palpitation, and rapid heartbeat. Talk to your doctor if you have any questions or concerns. You may need a dose adjustment or more frequent monitoring of your blood sugar to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.